# SDR DALA2018102306279

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FITTING SUPPORT STA 1400 S-30 AT AFT CARGO COMPARTMENT (C2). (CORROSION LEVEL 2) FITTING SUPPORT WAS REPLACED PER DWG 140N2001-62 REV BN.
